# SDR HEEA083065

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- Aircraft time: 14,081 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 12166
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER RECEIVES INTERMITTENTLY. FOUND NO RECEIVER AUDIO DUE TO BAD C147 CAPACITOR.  REPLACED.  REPAIRED PROBLEM.  REALIGNED RECEIVER AND ADJUSTED C/N SQUELCH, MIC GAIN AND SIDETONE.  CLEANED FACEPLATE AND BENCH CHECK GOOD.
